| Model Number |
72404267 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384); Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient stated that the pump of this inflatable penile prosthesis was not working properly, as it was blocked and was not fully inflating the cylinders.One week later, a surgical procedure was performed, during which all components were removed and replaced.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.Both cylinders were microscopically inspected and tested for leaks.Wear at fold in the middle of each cylinder was noted; however, no leaks were identified.The pump was microscopically inspected, leak and functionally tested.Its kink resistant tubing (krt) was worn to the filament, but the component passed leakage and functional evaluation.The reservoir was microscopically inspected and tested for leaks.Wear at fold in its shell was noted, but no leaks were identified.Based on the information available and analysis results, the reported clinical observations could not be confirmed.